BibTeX record journals/tc/CherkasskyM85

download as .bib file

@article{DBLP:journals/tc/CherkasskyM85,
  author    = {Vladimir Cherkassky and
               Miroslaw Malek},
  title     = {On Permuting Properties of Regular Rectangular SW-Banyans},
  journal   = {{IEEE} Trans. Computers},
  volume    = {34},
  number    = {6},
  pages     = {542--546},
  year      = {1985},
  url       = {http://dx.doi.org/10.1109/TC.1985.5009405},
  doi       = {10.1109/TC.1985.5009405},
  timestamp = {Tue, 22 Dec 2015 15:20:24 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/CherkasskyM85},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}